Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


triglycerids and glocose are racing!!!
Apr 3, 2005

Hey Keith! I am Al From mexico city.. first I really want to thank you for all the work you are doing to help our comunity, and thanks for reply to my questions..

Well I'm HIV for 5.5 years and I was taking Stocrin, Zerit 40 and 3tc, My hiv status have been undetectable and never got ill but my triglycerids went a little bit up than the maximun.. then I change my diet I stop eating can food, embutids, and frossen food also and everything went down to normal.. tHEN I develoed Lipodistrophy in all my boddy, I lost all fat in my skin and you could study Anathomy in my body... I refill my face with Bioalcamid and I change my therapy to Ziagenavir, Stocrin and 3tc, and afte 8 months I won almost 8 ponds, the Lypo deseapeared completelly!!! and now my triglycerids are 426 mg/dl my Glocose is 105 and my red cells are Er Eritrocits 4.04 and hemoglobin 13.9 Next week I will visit my doctor and I would like to be informed about the risk and what is happening? .. I know you have a lot of experience and maybe my questing is commun but, Could you give an advise?

Thanks a lot

Al

Response from Dr. Henry

Triglycerides are very sensitive to recent diet so you may want to re-check that after an overnight fast (10-12 hours). Your story is impressive-glad you have regained fat on your new regimen. Yor glucose level is fairly good so the focus needs to be on your modest triglyceride elevation (Stocrine can aggravate that as can genetic and many other factors). KH



Previous
Semen color
Next
Tysabre as HIV treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement